Hier finden Sie wissenschaftliche Publikationen aus den Fraunhofer-Instituten.

Minimum cycle bases of lexicographic products

: Hellmuth, M.; Ostermeier, P.-J.; Stadler, P.F.

Ars mathematica contemporanea 5 (2012), No.2, pp.223-234
ISSN: 1855-3966
ISSN: 1855-3974
Journal Article
Fraunhofer IZI ()

Minimum cycle bases of product graphs can in most situations be constructed from minimum cycle bases of the factors together with a suitable collection of triangles and/or quadrangles determined by the product operation. Here we give an explicit construction for the lexicographic product G H that generalizes results by Berger and Jaradat to the case that H is not connected.